# SDR AWXA9900470

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150510067
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 947 HAS CORROSION ON TOP SURFACE.  REMOVED DAMAGE, FABRICATED T CAP  FRM MAT'L 1505-100617 R69603 7075-T73 ANGLE FRM  BAC 1490-2865  7075-T6, STRAPS  7075-T6 .071 AND 7075-T6 .063 PER SRM 53-60-51 FIG 202.  TREATED AND PRIMED PER SRM 51-20-01.
